# SDR AALA202504298118

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 38,887 hours, 16,203 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 2R DOOR HANDLE ARMING LEVER LOOSE. MAINTENANCE TIGHTENED HANDLE PLATE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-22.
